Terbinafine-induced hepatic failure requiring liver transplantation.
Аннотация
Drug-induced liver disease accounts for about 50% of acute or subacute liver failure in the United States. United Network of Organ Sharing (UNOS) data suggest 8%-20% of liver transplantation in this country per year is for fulminant liver failure due to drugs. Even though the most common medication implicated in acute liver injury is acetaminophen (75%), there are numerous other drugs that are responsible for acute and chronic liver injury. A variety of antifungal medications are known to cause a wide range of liver injury from a mild hepatocellular-cholestatic injury pattern to acute/subacute liver failure. Terbinafine is one of the antifungals that have been associated with such liver injuries. We report a case of terbinafine-induced severe liver failure requiring liver transplantation.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.